# SDR SWAA2023061452168

- Difficulty date: May 24, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE #5 LEADING EDGE SLAT. FOUND CRACK TO BE OUT OF LIMITS; INSTALL NEW SLAT UPON ARRIVAL.<[01] REMOVED AND REPLACED #5 LEADING SLAT AS PER AMM 27-81-21-400-801;[02] REMOVED AND REPLACED #5 LEADING SLAT AS PER AMM 27-81-21-400-801. OPS CHECK OK; NO LEAKS NOTED;[03] (RII) VERIFIED STEP 2
